MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V173
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was part of a system revision due to infection.There were no additional adverse patient effects reported.This crt-p was explanted.

Brand Name
INVIVE
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19983269
Report Number2124215-2024-50567
Device Sequence Number18163382
Product Code NKE
UDI-Device Identifier00802526536632
UDI-Public00802526536632
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/08/2016
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number106351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/14/2024
Date Device Manufactured05/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale